# SDR KCSA201602181005

- Difficulty date: February 18, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 81,352 hours, 11,296 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fireshield
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON INBD FIRE SHIELD CHAFED BETWEEN NAC BS 180 TO BS 221.5.
